# SDR DALA2018012300366

- Difficulty date: January 22, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 58,479 hours, 22,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 727-907
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LT SIDEPLATE FROM BS 727 TO 907 IN THE AFT CARGO BAY.  THE SIDEPLATE WAS REPLACED IAW SRM 53-00-53, AND SRM 51-10-02.
